advertisement
Question
Posted by: Dean | 2009/03/02

No Libido, Please Help

Could you please help me. My husband is 36 years old, for a while now he has no libido, nothing interests him, i have tried everything. what causes this and what can he take to help him?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dean
Loss of libido can be due to medication ( antihypertensives, antidepressants), stress, relationship problems, depression and anxiety, diabetes, hypertension, alcohol, smoking, street drugs, being overly tired. The first step is for him to go for a proper medical check up to exclude physical and emotional causes. If your relationship is strained you may need to see a counsellor together
See http://www.webmd.com/sex-relationships/features/loss-of-libido-in-men
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement